# SDR SWAA2022022421252

- Difficulty date: October 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LT WING TIP RIB 27 O/B SURFACE (WINGLET MOUNTING) AT 1' AFT OF AFT UPR MOUNTING BOLT HOLE / REPAIRED LT WING TIP RIB 27 OB SURFACE AT 1' AFT OF AFT UPR MOUNTING HOLE IAW ER 18-05119 REV IR AND EA 1-757-15708 REV IR
